The Zeta Function and L-Functions

Zeros of L-functions, Invent. Math. 8 (1969), 346-354. MR40#2620 (K. Thanigasalam)  

The pair correlation of zeros of the zeta function, Analytic Number Theory (St. Louis, 1972), Proc. Sympos. Pure Math. 24, Amer. Math. Soc. (Providence), 1973, pp. 181-193. MR49#2590 (J. Knopfmacher)  

Corrélations dans l'ensemble des zéros de la fonction zêta Publ. Math. Univ. Bordeaux Anné I (1972/1973), No. 1, Exp. No. 1, 9 pp. MR52#13673 (P. Szusz)  

(with Norman Levinson) Zeros of the derivatives of the Riemann zeta-function, Acta Math. 133 (1974), 49-65. MR54#5135 (B. C. Berndt)  

Distribution of the zeros of the Riemann zeta function, Proc. Int. Cong. Math. (Vancouver, 1974), Vol. I, Canad. Math. Congress (Montreal), 1975, pp. 379-381. MR54#7399 (B. Berndt)  

(with A. Fujii & P. X. Gallagher) Some hybrid bounds for character sums and Dirichlet L-series, Topics in Number Theory (Debrecen, 1974), Colloq. Math. Soc. Janos Bolyai 13, North-Holland (Amsterdam), 1976, pp. 41-57. MR55#7949 (M. Jutila)  

Extreme values of the Riemann zeta function, Comment. Math. Helv. 52 (1977), 511-518. MR57#249 (E. Stankus)  

The zeta function and prime numbers, Proc. Queen's Number Theory Conference (Kingston, 1979), Queen's Papers in Pure and Appl. Math. 54, Queen's Univ. (Kingston), 1980, pp. 131. MR82k:10047  

On a question of Ramachandra, Hardy-Ramanujan J. 5 (1982), 31-36. MR84h:10054 (B. C. Berndt)  

Zeros of approximations to the zeta function, Studies in pure mathematics (to the Memory of Paul Turán), Birkhäuser (Basel), 1983, pp. 497-506. MR87a:11081 (M. Jutila)  

(with A. M. Odlyzko) Gaps between zeros of the zeta function, Topics in classical number theory, Vol I, II (Budapest, 1981), Colloq. Math. Soc. János Bolyai 34, North-Holland (Amsterdam), 1984, pp. 1079-1106. MR86e:11072 (A. Perelli)  

(with D. A. Goldston) Pair correlation of zeros and primes in short intervals, Analytic number theory and Diophantine problems (Stillwater, 1984), Progr. Math. 70, Birkhäuser (Boston), 1987, pp. 183-203. MR90h:11084 (A. Ivic)  

(with R. C. Baker) Oscillations of quadratic L-functions, Analytic number theory (Allerton Park, 1989), Progr. Math. 84, Birkhäuser (Boston), 1990, pp. 23-40. MR91k:11071 (M. Jutila)  

(with R. C. Vaughan) Extreme values of Dirichlet L-functions at 1, Number theory in progress, Vol. 2 (Zakopane-Koscielisko, 1997), de Gruyter (Berlin), 1999, pp. 1039-1052. MR2000m:11075 (K. Soundararajan)  

(with D. A. Goldston & S. M. Gonek) Mean values of the logarithmic derivative of the Riemann zeta-function with applications to primes in short intervals, J. Reine Angew. Math. 537 (2001), 105-126. MR2003a:11108 (D. W. Farmer)  

(with R. C. Vaughan) Mean values of multiplicative functions, Period. Math. Hungar. 43 (2001), 199-214. MR2002e:11130 (J. Steuding)  

(with K. Soundararajan) Beyond pair correlation, Paul Erdös and his mathematics, Vol. I (Budapest, 1999), Math. Studies 11, Bolyai Society (Budapest), 2002, pp. 507-514. MR2004b:11133 (J. B. Friedlander)  

(with K. Soundararajan) Primes in short intervals, Comm. Math. Phys. 252 (2004), 589-617. MR2005f:11205 (T. H. Chan)  

(with H. G. Diamond & U. M. A. Vorhauer) Beurling primes with large oscillation, Math. Ann. 334 (2006), 1-36. MR2006j:11131 (A. Sankaranarayanan)